# SDR 9626699605

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Engine: Pwa JT8D9
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE FIRE WARNING SYSTEM ILLUMINATED.  CREW PULLED THE RIGHT ENGINE FIRE HANDLE AND FIRED ONE BOTTLE.  THE A/C RETURNED TO AUS AND LANDED WITHOUT FURTHER INCIDENT.  UPON INSPECTION, MAINTENANCE FOUND THE RIGHT ENGINE STARTER HAD EXPERIENCED AN UNCONTAINED FAILURE.  NO FIRE HAD OCCURRED.  MAINTENANCE REPLACED THE RIGHT ENGINE.
